MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on june 18, a patient had a mammography procedure and when the patient positioned, the paddle released, she went over to the gantry and the gantry c-arm rotated a little without touching the system and lost power with an error vta 29:14.A field engineer examined the device and checked all fuses, connectors, and can bus connections behind the detector.Rebooted the unit and checked all switch assemblies for proper operation.The system is functioning properly and meets all manufacturer specifications.No injury was reported.
 
Additional Manufacturer Narrative
It was reported that when taking a left medial lateral oblique (lmlo) image, the paddle released the patient and then rotated without touching the machine.The c-arm rotated independently without touching the equipment.The gantry flagged with a vta error.The field engineer (fe) checked all fuses, connectors, and controller area network (can) bus connection behind the detector.The system was rebooted, and all switch assemblies were checked for proper operation to resolve the issue.No patient or user injury was reported.A review of the device history showed that the issue returned on august 1st, 2024.The fe was dispatched to the customer site and found a missing jumper wire on the vta control board.The fe replaced the missing wire to resolve the issue.On (b)(6) 2024, the customer reported additional vta errors.The fe went back to the customer site and identified an abrasion on the tomo brake wiring.The fe replaced the tomo brake and wiring harness to resolve the issue.The system was rebooted; therefore, no parts were returned for further investigation.Additionally, the tomo brake and wiring harness were not returned for further investigation.The tomo brake and wiring harness were 2,633 days old at the time of replacement.The parts were not returned for further investigation.A probable cause of the uncommanded motion is related to an issue with the tomo brake and wiring harness.Further investigation could not be performed as the parts were not returned.Due to the limited information provided and lack of part return, the root cause could not be determined.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: a review of the complaint history for (b)(6) showed no additional complaints for uncommanded c-arm movement.The complaint review identified the c-arm was original to the system therefore, the dhr was reviewed.There were no discrepancies noted that were related to potential causes for uncommanded motion.System product code: sdm-sys-6000-3d.Serial number: (b)(6).System manufacture date: may 9th, 2017.System installation date: (b)(6) 2017.Unique device identified (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose, MA 20102
MDR Report Key19660985
Report Number1220984-2024-00071
Device Sequence Number15159197
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)170509
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown